# SDR MWEA011049

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,825 hours, 60,468 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99234022
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SLAT INBOARD IDLER TRACK, OUTBOARD RIB HAS EXFOLIATION CORROSION AROUND TRACK DOOR FORWARD HINGE BOSS. REMOVED CORROSION, DRILLED NEW INBOARD AND OUTBOARD IDLER TRACK RIBS, INSTALLED NEW INBOARD AND OUTBOARD IDLER TRACK RIBS. LEVEL 2 CORROSION.
